Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 183, NWS Albuquerque, NM

September 15, 2016Chaves County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 15, 2016, 5:19 PM MDT for Chaves County, New Mexico. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 15, 2016, 5:19 PM MDT (23:19 UTC)
Expired
Sep 15, 2016, 5:34 PM MDT
In force
15 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Chaves County, NM

The radar

The Holloman AFB radar (KHDX), 140 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 15, 12:42 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 11.3 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2016-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 882 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2016-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
882 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1781 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

559 
WUUS55 KABQ 152319
SVRABQ
NMC005-160000-
/O.NEW.KABQ.SV.W.0183.160915T2319Z-160916T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
519 PM MDT THU SEP 15 2016

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CHAVES COUNTY IN SOUTHEASTERN NEW MEXICO...

* UNTIL 600 PM MDT.

* AT 519 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 22 MILES
  SOUTHWEST OF ROSWELL...MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ROSWELL...DEXTER...BOTTOMLESS LAKES STATE PARK...
  ROSWELL CORRECTIONAL FACILITY...MIDWAY AND GREENFIELD.

THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 89 AND 104.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

&&

LAT...LON 3299 10478 3314 10490 3351 10449 3321 10417
TIME...MOT...LOC 2319Z 236DEG 26KT 3311 10476 

HAIL...1.25IN
WIND...60MPH
 
$$

34
1 follow-up statement
806 
WWUS55 KABQ 152334
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
534 PM MDT THU SEP 15 2016

NMC005-152344-
/O.CAN.KABQ.SV.W.0183.000000T0000Z-160916T0000Z/
CHAVES-
534 PM MDT THU SEP 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHAVES COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL...GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHEASTERN NEW MEXICO.

LAT...LON 3299 10478 3314 10490 3351 10449 3321 10417
TIME...MOT...LOC 2328Z 236DEG 26KT 3317 10465 

$$

34

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 15, 3:30 PM MDT, 1 hour 49 minutes earlier.

Area forecast discussion, Sep 15, 3:30 PM MDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
330 PM MDT THU SEP 15 2016

.SYNOPSIS...
Overall active weather pattern into next week, with a couple of
down days. Main focus the next couple of days will be over the
east, then a shift to western areas are expected next week. In
between will be a lull in the activity Sunday into Monday.

&&

.DISCUSSION...
Southwest flow aloft and southerly winds at the surface will
provide plenty of moisture for another active evening of showers
and storms for central and eastern areas. Already has been crazy
with over a dozen severe thunderstorm warnings and three tornado
warnings and counting.

Tuesday will be another active day from the central mountain chain
east to the TX border. Strong to severe storms cannot be ruled
out. The back door cold front is still on track for Friday into
Friday night. this added moisture will help fuel more storms for
the eastern half of our CWA on Saturday.

Sunday should be much less active, then we start to ramp up again
late Monday across the west. A closed low will develop this
weekend off the coast of Baja, CA. This storm will sit offshore
for a couple of days before moving inland early next week. This
will enhance thunderstorm prospects Monday in the southwest, all
of western NM Tuesday, and all areas Wednesday and Thursday. This
could be a very active time if the European is right, combining
the remains of a tropical system with the other closed low. CHJ

&&

.FIRE WEATHER...
There will be a chance of showers and thunderstorms each afternoon
and early evening through the end of the week east of the
continental divide, and especially along and east of the central
mountain chain. An upper level low pressure system will cross the
northern and central Rockies, then another upper level low pressure
system will develop west of NM, both causing better moisture to
persist over these areas. From the continental divide westward drier
air will be in place with minimum humidities near or below 15% and
Haines indices generally in the 5 to 6 range.

Saturday night the upper low west of NM will retrograde
southwestward off the Baja Peninsula coast, while an upper level
trough crosses the central Rockies steering drier air over NM from
the west and northwest. Thunderstorms will be unlikely on Sunday,
and widespread Haines of 5 is expected as temperatures warm a few to
several degrees above normal.

The first half of the coming work week will bring increasing
moisture and thunderstorm chances as the Baja low gradually tracks
northeastward into the SW U.S. and an upper high wobbles around
Texas. Temperatures will also begin to cool and Haines indices
will trend downward as the better moisture arrives toward mid
week. 44

&&

.AVIATION...
18Z TAF CYCLE
SCT to ISOLD storms are expected N of I-40 today, with SCT to
NMRS convection S of the interstate. Most of the activity will be
found E of the CONTDVD, and especially E of the central MT chain.
Some storms may turn severe across the plains. S and SE low level
winds may keep low level humidities moist enough for a return of
late night/early morning patchy MVFR and IFR conditions mainly
along and E of the Pecos River from the Caprock southward.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  42  80  46  81 /   5   0   0   0
Dulce...........................  36  76  38  77 /   5  10  10  20
Cuba............................  43  73  45  73 /  10  20  20  20
Gallup..........................  37  78  38  79 /   5   5   0   0
El Morro........................  39  74  38  76 /   5   5   5   5
Grants..........................  41  78  41  79 /   5  10   5   5
Quemado.........................  44  77  43  79 /   5   5   0   5
Glenwood........................  52  81  53  84 /   0   0   0   0
Chama...........................  37  68  37  70 /  10  20  10  20
Los Alamos......................  48  72  49  74 /  20  30  30  20
Pecos...........................  47  71  47  73 /  30  40  40  30
Cerro/Questa....................  44  70  44  71 /  10  30  20  20
Red River.......................  38  60  38  61 /  20  40  40  30
Angel Fire......................  34  65  35  67 /  20  40  50  40
Taos............................  40  72  43  73 /  10  30  20  20
Mora............................  44  67  44  69 /  30  50  50  40
Espanola........................  49  77  51  79 /  20  20  20  10
Santa Fe........................  48  73  49  74 /  20  30  30  20
Santa Fe Airport................  48  77  49  78 /  20  20  20  20
Albuquerque Foothills...........  53  78  54  80 /  30  20  20  10
Albuquerque Heights.............  56  80  56  82 /  20  20  10  10
Albuquerque Valley..............  54  82  55  84 /  20  20  10   5
Albuquerque West Mesa...........  54  81  54  83 /  20  20  10  10
Los Lunas.......................  53  82  53  85 /  20  20  10   5
Rio Rancho......................  53  81  53  83 /  20  20  10  10
Socorro.........................  56  84  56  86 /  20  10  10   5
Sandia Park/Cedar Crest.........  48  74  50  76 /  30  30  30  20
Tijeras.........................  50  77  51  79 /  30  30  30  20
Moriarty/Estancia...............  48  75  48  77 /  30  30  30  20
Clines Corners..................  48  72  48  75 /  40  40  40  30
Gran Quivira....................  51  75  51  78 /  30  30  20  20
Carrizozo.......................  56  80  55  82 /  30  20  10  20
Ruidoso.........................  52  73  51  75 /  40  40  20  30
Capulin.........................  47  73  46  74 /  20  30  40  30
Raton...........................  48  75  45  76 /  10  40  50  30
Springer........................  48  75  47  77 /  20  40  50  30
Las Vegas.......................  46  71  47  73 /  30  40  50  40
Clayton.........................  53  77  53  78 /  20  20  40  30
Roy.............................  50  74  50  75 /  30  30  50  30
Conchas.........................  58  80  57  81 /  50  30  50  30
Santa Rosa......................  56  79  56  81 /  60  50  50  40
Tucumcari.......................  59  82  58  84 /  50  40  50  30
Clovis..........................  58  80  58  81 /  60  60  60  40
Portales........................  59  80  59  81 /  60  60  60  40
Fort Sumner.....................  59  81  59  82 /  60  60  50  40
Roswell.........................  62  86  61  86 /  60  60  30  40
Picacho.........................  56  79  56  80 /  50  50  30  30
Elk.............................  54  76  53  76 /  50  40  20  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

40
Hazardous weather outlook, Sep 15, 6:09 AM MDT, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
609 AM MDT THU SEP 15 2016

NMZ501>540-161200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
609 AM MDT THU SEP 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A RISK OF ISOLATED SEVERE THUNDERSTORMS ACROSS THE
EASTERN PLAINS AND SOUTH CENTRAL MOUNTAINS THIS AFTERNOON AND
EVENING. LARGE HAIL AND STRONG WIND GUSTS ARE THE MAIN THREAT BUT
CANT RULE OUT A TORNADO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
STRONG TO POSSIBLY SEVERE STORMS ARE EXPECTED ACROSS THE EASTERN
PLAINS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED ACROSS THE EASTERN PLAINS
DURING THE AFTERNOON AND EVENING FOR SEVERE STORMS.

50

In the hours before

Local storm report, Sep 15, 3:23 PM MDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
323 PM MDT THU SEP 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             16 NE DUNKEN            32.97N 105.00W
09/15/2016  M1.75 INCH       CHAVES             NM   TRAINED SPOTTER

            GOLF BALL SIZE HAIL WITH A FEW FUNNEL CLOUDS.

&&

EVENT NUMBER ABQ1601395

RJH
Special weather statement, Sep 15, 3:30 PM MDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
330 PM MDT THU SEP 15 2016

NMZ539-152200-
EASTERN LINCOLN COUNTY-
330 PM MDT THU SEP 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN COUNTY UNTIL
400 PM MDT...

AT 330 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 22
MILES SOUTHWEST OF RAMON...OR 23 MILES SOUTHEAST OF CORONA...MOVING
EAST AT 35 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
LINCOLN COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
CENTRAL NEW MEXICO.

LAT...LON 3397 10534 3415 10536 3423 10495 3396 10492
TIME...MOT...LOC 2130Z 258DEG 30KT 3407 10524

34
Special weather statement, Sep 15, 3:40 PM MDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
340 PM MDT THU SEP 15 2016

NMZ540-152200-
SOUTHWEST CHAVES COUNTY-
340 PM MDT THU SEP 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR  UNTIL 400 PM MDT...

AT 339 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 20
MILES EAST OF DUNKEN...OR 26 MILES WEST OF ARTESIA...MOVING EAST AT
35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE
WITH THIS STORM. LARGER HAIL IS EXPECTED IN EDDY COUNTY ASSOCIATED
WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWEST CHAVES
COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHEASTERN NEW MEXICO.

LAT...LON 3284 10490 3294 10490 3295 10484 3284 10484
TIME...MOT...LOC 2139Z 258DEG 30KT 3288 10485

34
Special weather statement, Sep 15, 4:03 PM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
403 PM MDT THU SEP 15 2016

NMZ540-152230-
SOUTHWEST CHAVES COUNTY-
403 PM MDT THU SEP 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL
430 PM MDT...

AT 402 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF DUNKEN...OR 24 MILES EAST OF TIMBERON...MOVING
EAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DUNKEN.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHEASTERN NEW MEXICO.

LAT...LON 3270 10535 3281 10535 3291 10515 3266 10504
      3261 10532
TIME...MOT...LOC 2202Z 249DEG 12KT 3273 10528

34
Special weather statement, Sep 15, 4:18 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
418 PM MDT THU SEP 15 2016

NMZ540-152245-
SOUTHWEST CHAVES COUNTY-
418 PM MDT THU SEP 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL
445 PM MDT...

AT 418 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PINON...OR 21 MILES EAST OF TIMBERON...MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN CHAVES
COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHEASTERN NEW MEXICO.

LAT...LON 3273 10535 3281 10530 3264 10505 3252 10521
      3252 10535
TIME...MOT...LOC 2218Z 218DEG 13KT 3257 10533

34
Special weather statement, Sep 15, 4:53 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
453 PM MDT THU SEP 15 2016

NMZ523-533-152330-
CENTRAL HIGHLANDS-GUADALUPE COUNTY-
453 PM MDT THU SEP 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE AND EAST
CENTRAL TORRANCE COUNTIES UNTIL 530 PM MDT...

AT 453 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
VAUGHN...MOVING EAST AT 25 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VAUGHN AND DURAN.

THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 190 AND 204.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
CENTRAL AND EAST CENTRAL NEW MEXICO.

LAT...LON 3446 10542 3462 10540 3467 10492 3440 10492
TIME...MOT...LOC 2253Z 270DEG 20KT 3454 10524

34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 6:38 PM MDTSpecial Weather StatementABQQuay37 min
Sep 14, 7:43 PM MDTSpecial Weather StatementABQCurry32 min
Sep 14, 8:38 PM MDTSpecial Weather StatementABQMora52 min
Sep 14, 9:18 PM MDTSpecial Weather StatementABQUnion42 min
Sep 14, 9:40 PM MDTSpecial Weather StatementABQDe Baca50 min
Sep 14, 10:07 PM MDTSevere Thunderstorm WarningABQDe Baca, Quay, Roosevelt23 min
Sep 14, 10:29 PM MDTSevere Thunderstorm WarningABQDe Baca, Roosevelt46 min
Sep 14, 10:32 PM MDTSpecial Weather StatementABQQuay28 min
Sep 14, 11:07 PM MDTSevere Thunderstorm WarningABQCurry, De Baca, Roosevelt38 min
Sep 14, 11:17 PM MDTSpecial Weather StatementABQUnion28 min
Sep 14, 11:40 PM MDTSpecial Weather StatementABQQuay50 min
Sep 14, 11:50 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt40 min
Sep 15, 12:07 AM MDTTornado WarningABQRoosevelt23 min
Sep 15, 12:29 AM MDTTornado WarningABQCurry, Roosevelt31 min
Sep 15, 12:32 AM MDTSevere Thunderstorm WarningABQCurry, Roosevelt43 min
Sep 15, 12:34 AM MDTSpecial Weather StatementABQUnion41 min
Sep 15, 12:43 AM MDTAreal Flood AdvisoryABQCurry, De Baca, Roosevelt2 hr
Sep 15, 1:04 AM MDTSpecial Weather StatementABQHarding41 min
Sep 15, 1:13 AM MDTSevere Thunderstorm WarningABQCurry, Roosevelt47 min
Sep 15, 1:18 AM MDTSpecial Weather StatementABQUnion42 min
Sep 15, 1:30 AM MDTSevere Thunderstorm WarningABQUnion11 min
Sep 15, 1:37 AM MDTAreal Flood AdvisoryABQUnion83 min
Sep 15, 1:43 AM MDTSevere Thunderstorm WarningABQHarding, San Miguel32 min
Sep 15, 2:19 AM MDTSpecial Weather StatementABQHarding26 min
Sep 15, 2:23 AM MDTSpecial Weather StatementABQQuay52 min
Sep 15, 3:28 AM MDTSpecial Weather StatementABQHarding32 min
Sep 15, 3:33 AM MDTAreal Flood AdvisoryABQHarding, San Miguel117 min
Sep 15, 3:41 AM MDTSevere Thunderstorm WarningABQHarding, San Miguel34 min
Sep 15, 6:19 AM MDTAreal Flood AdvisoryABQHarding, San Miguel116 min
Sep 15, 11:24 AM MDTSpecial Weather StatementABQGuadalupe36 min
Sep 15, 11:38 AM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe52 min
Sep 15, 12:12 PM MDTSpecial Weather StatementABQTorrance33 min
Sep 15, 12:17 PM MDTSevere Thunderstorm WarningABQGuadalupe, Lincoln43 min
Sep 15, 12:25 PM MDTSevere Thunderstorm WarningABQTorrance37 min
Sep 15, 12:29 PM MDTSpecial Weather StatementABQValencia31 min
Sep 15, 12:34 PM MDTSpecial Weather StatementABQLincoln26 min
Sep 15, 12:37 PM MDTSpecial Weather StatementABQ38 min
Sep 15, 12:45 PM MDTSevere Thunderstorm WarningABQLincoln33 min
Sep 15, 12:49 PM MDTSevere Thunderstorm WarningABQValencia26 min
Sep 15, 12:52 PM MDTSevere Thunderstorm WarningABQChaves53 min
Sep 15, 1:04 PM MDTSpecial Weather StatementABQ26 min
Sep 15, 1:06 PM MDTSpecial Weather StatementABQGuadalupe24 min
Sep 15, 1:10 PM MDTSpecial Weather StatementABQLincoln35 min
Sep 15, 1:17 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln43 min
Sep 15, 1:30 PM MDTAreal Flood AdvisoryABQGuadalupe, Lincoln2 hr
Sep 15, 1:39 PM MDTSpecial Weather StatementABQValencia36 min
Sep 15, 1:44 PM MDTSevere Thunderstorm WarningABQChaves46 min
Sep 15, 1:46 PM MDTSevere Thunderstorm WarningABQSocorro, Valencia44 min
Sep 15, 1:52 PM MDTTornado WarningABQChaves, Lincoln23 min
Sep 15, 2:00 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln45 min
Sep 15, 2:04 PM MDTTornado WarningABQChaves26 min
Sep 15, 2:23 PM MDTSpecial Weather StatementABQGuadalupe37 min
Sep 15, 2:29 PM MDTSevere Thunderstorm WarningABQChaves46 min
Sep 15, 2:33 PM MDTSpecial Weather StatementABQLincoln27 min
Sep 15, 2:37 PM MDTTornado WarningABQChaves38 min
Sep 15, 2:41 PM MDTSevere Thunderstorm WarningABQGuadalupe49 min
Sep 15, 2:54 PM MDTAreal Flood AdvisoryABQSocorro, Torrance, Valencia2 hr
Sep 15, 2:59 PM MDTAreal Flood AdvisoryABQChaves2 hr
Sep 15, 3:01 PM MDTSpecial Weather StatementABQ29 min
Sep 15, 3:30 PM MDTSpecial Weather StatementABQLincoln30 min
Sep 15, 3:37 PM MDTAreal Flood AdvisoryABQGuadalupe83 min
Sep 15, 3:40 PM MDTSpecial Weather StatementABQ20 min
Sep 15, 4:03 PM MDTSpecial Weather StatementABQOtero27 min
Sep 15, 4:13 PM MDTSevere Thunderstorm WarningABQChaves47 min
Sep 15, 4:18 PM MDTSpecial Weather StatementABQOtero27 min
Sep 15, 4:42 PM MDTAreal Flood AdvisoryABQLincoln, Torrance93 min
Sep 15, 4:49 PM MDTSevere Thunderstorm WarningABQChaves41 min
Sep 15, 4:53 PM MDTSpecial Weather StatementABQGuadalupe37 min
Sep 15, 5:16 PM MDTAreal Flood AdvisoryABQGuadalupe, Torrance119 min
Sep 15, 5:27 PM MDTSpecial Weather StatementABQLincoln33 min
Sep 15, 5:59 PM MDTSpecial Weather StatementABQRoosevelt31 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.